Colorado, 2019

Tornado and Flash Flooding in Colorado, August 8, 2019

August 8, 2019 · NWS PUB · 8 events in 4 counties and zones

During the afternoon and evening hours of August 8, 2019, ample monsoonal flow pushed into the high terrain of the Rampart Range and the Wet Mountains. Rather slow moving heavy rain storms developed and eventually pushed off towards the east across the Front Range and eventually onto the eastern Colorado plains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

During the afternoon and evening hours of August 8, 2019, ample monsoonal flow pushed into the high terrain of the Rampart Range and the Wet Mountains. Rather slow moving heavy rain storms developed and eventually pushed off towards the east across the Front Range and eventually onto the eastern Colorado plains.

Heavy rain, large hail, damaging winds, flash flooding, and even a tornado were all reported during the afternoon and evening hours.

The most impressive storm ended up being a supercell thunderstorm that developed just northwest of the US Air Force Academy, ahead of a larger bow echo complex. This storm began to show signs of rotation just north of Colorado Springs as it passed by the city to its northeast. The regional ARES network was buzzing quite a bit with hundreds of eyes on this storm as it began to develop a funnel cloud just west of Black Forest. As the storm continued to drift east-southeast the funnel began to descend towards the ground ultimately touching down just west of Black Forest. Several eye witness accounts, video recording, and live camera shots showed the skinny tornado moving through an empty field producing no discernible damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 8, 1:59 PM MST, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 8, 1:59 PM MST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
259 PM MDT Thu Aug 8 2019

.SHORT TERM...(This evening through Friday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active Monsoonal Weather Pattern Continues into Tomorrow...

Current water vapor imagery and upper air analysis is indicating
generally weak southwest flow aloft across the region, with the
center of a large upper level high across southeast New Mexico and
into the west central Texas. Water vapor imagery is indicating the
monsoonal moisture plume across the Rockies, with PWATS of 1 to 1.5
inches (120-170 percent of normal) across the area this afternoon.
SPC meso analysis is indicating mu capes ranging up to 1000 j/kg
over the higher terrain, and between 1500 to 2000 j/kg across the
southeast Plain, with effective shear of 20-40kts (strongest across
the northern Front Range.

With the ample moisture in place and several more hours of heating,
expecting to see storms continuing to develop across the higher
terrain through the late afternoon, with storms spreading east and
intensifying as they move into a more unstable environment across
the adjacent plains. With the moist easterly upslope keeping dew pts
in the mid 50s to mid 60s across the Plains, storms will be
efficient rain makers, with heavy rain and the potential for flash
flooding remaining high through the evening hours. Also with the
rich moisture and just enough shear in place, still can't rule out
some one or two severe storms across the Plains, with hail up to
size of half dollars and and strong outflow winds up to 70 mph
possible through the evening. Storms look to congeal into an MCS
across the far southeast Plains which moves into southwestern Kansas
and Oklahoma Panhandle later tonight.

Similar pattern expected for Friday though the plains may take a
little longer to destabilize.  Another disturbance embedded within
the monsoon plume will ride up from the southwest and fire off
another round of thunderstorms across the mountains during the
afternoon.  With plenty of moisture in the atmosphere, locally heavy
rainfall will be the primary threat, though with CAPEs running
around 1500-2000 J/kg and deep layer shears around 30-40 kts, some
embedded severe storms will also be possible with large hail and
damaging winds possible.  With discrepancies in the models regarding
storm coverage (GFS keeps majority of the activity across southern
areas while NAM12 is more generous with QPF and storm coverage
across all of the mountains) will hold off on any Flash Flood
Watches at this point.  But certainly it will be another active day
across southern CO and burn scars and urban areas will be most
vulnerable to flash flooding once again.

.LONG TERM...(Friday night through Thursday)
Issued at 255 PM MDT Thu Aug 8 2019

...Active thunderstorm monsoon weather pattern continues for
Friday night through Monday...

Good fetch of monsoon moisture remains over the area Friday night
though there are some substantial differences in the models on how
much QPF will occur across southern Colorado through the evening.
NAM paints a wet picture over the southeast mountains during the
evening with thunderstorms forming over the southeast mountains with
the potential for heavy rainfall and flash flooding for burn scars.
GFS and EC point to more of a Raton Mesa/far southeast CO MCS track.
Given synoptic forcing over the front is in this area...the latter
solution looks reasonable, but with dew points in the 50s and lower
60s still banked up across the southeast mountains and plains can't
really rule out the potential for isolated heavy rainfall across the
southeast mountains either. Bottom line, we will still be at risk
for localized flash flooding particularly on burn scars. Given the
uncertainties on how widespread the threat will be, and exact
location will hold off on issuing a new Flash Flood Watch for
Friday evening. Activity should pull eastward during the overnight
hours with the possibility of some lingering showers over the
mountains through morning within embedded monsoon plume.

Saturday and Sunday look similarly active with precipitable waters
remaining around .75 in the west to 1.5 in the east.  Still under
the parade of embedded shortwaves within the monsoon plume and with
dew points maintaining in the 50s across the plains and deep
layer shears around 30kts, heavy rainfall, flash flooding and a
marginal severe thunderstorm threat may persist into the weekend.
The focus for thunderstorms across the plains may shift northward
for Sunday according to some of the models but with lingering low
level moisture over the area, these details are difficult to have
much confidence in this far out. The fuel will still be in place
though.

Both EC and GFS suggest a stronger disturbance will move across the
area on Monday, so another similarly active day looks probable.  By
Tuesday drier air may work in behind this system as flow aloft
becomes more westerly. The upper ridge pumps again bringing
another influx of monsoon moisture by late week. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 255 PM MDT Thu Aug 8 2019

While VFR cigs/vis will be predominant at the TAF sites through the
evening, scattered to numerous showers and thunderstorms could cause
brief MVFR cigs/vis with TSRA.  All three TAF sites will carry a
tempo group for TSRA through 01z at KCOS and KALS and through 03z at
KPUB. Erratic gusty outflow winds will be possible near
thunderstorms. Isolated GR along with gusts to 60 kts will be
possible with any embedded severe thunderstorms through 01z and
further updates may be needed should these approach the TAF sites.
Thunderstorms will simmer down overnight with VFR conditions and
light winds.  Another round of thunderstorms will be possible Friday
afternoon with the chance for MVFR cigs/vis and locally heavy
rainfall.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM MDT this evening for COZ084>086-
088.

Flash Flood Watch until 9 PM MDT this evening for COZ072>083.

Flash Flood Watch until 11 PM MDT this evening for COZ087.

&&

SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Aug 8, 10:43 AM MST, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1143 AM MDT Thu Aug 8 2019

COZ058>089-093>099-091745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1143 AM MDT Thu Aug 8 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Flash flooding will be possible over the southern mountains and I-25
corridor region this afternoon and evening. In addition, severe
thunderstorms will be possible this afternoon and into the evening
across the southern mountains and all of the plains.

The greatest threat of flash flooding will be over the burn scars
across the Sangre de Cristo mountains, the Wet mountains and across
the Pikes Peak region, including the Spring, Junkins, Hayden Pass
and Waldo Canyon scars. Over the I-25 corridor region, the greatest
threat of flash flooding will be across the urban areas.

The main severe weather threats today will be damaging wind gusts
up to 70 mph and hail up to the size of ping pong balls.

The combination of abundant monsoonal moisture and moist low level
upslope flow will allow for strong to severe thunderstorms capable
of producing very heavy rains to develop this afternoon and evening
across the southern mountains and plains. The stronger storms should
develop between noon and 3 pm over the mountains and move onto the
adjacent plains between 3 and 6 pm. The storms will continue to move
eastward across the far southeast plains, where they could intenisty,
through the late evening hours before diminishing after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Active weather will continue across Colorado into Monday.
Several disturbances are expected to move across the area helping
to produce widespread shower and thunderstorm activity. Flash
flooding will be a daily threat, especially on area burn scars
and urban areas. The highest flash flood threat will be on Friday
for the Spring, Junkins and Hayden Pass scars. In addition, a
couple of strong to severe storms are possible across the Eastern
Plains. Hail to near one inch in diameter and wind gusts to near
60 mph will be possible Friday and Saturday afternoon and evening.
While the severe weather threat will diminish Sunday and Monday,
the flash flood risk will remain elevated.

More isolated to scattered shower and thunderstorm activity will
be possible Tuesday into Wednesday, generally over the mountains.
Lack of steering flow will likely keep convection tied to the
terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely over southeast and south central Colorado this afternoon and
evening.

23/23

In the hours before

Special weather statement, Aug 8, 1:32 PM MST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Thu Aug 8 2019

COZ061>063-082100-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
232 PM MDT Thu Aug 8 2019

...SPECIAL WEATHER STATEMENT...

At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near
Buena Vista, or 38 miles northwest of Hayden Pass Burn Scar, moving
east at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3891 10599 3891 10598 3890 10597 3889 10598
      3888 10594 3887 10593 3885 10594 3881 10591
      3880 10591 3871 10618 3882 10624 3893 10601
TIME...MOT...LOC 2032Z 258DEG 13KT 3881 10605

BL
Special weather statement, Aug 8, 2:17 PM MST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Thu Aug 8 2019

COZ094-082145-
Eastern Las Animas County CO-
317 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm near
Branson, or 16 miles north of Des Moines, moving northeast at 15 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3724 10374 3712 10346 3700 10361 3700 10385
TIME...MOT...LOC 2117Z 216DEG 12KT 3699 10377

BL
Special weather statement, Aug 8, 2:44 PM MST, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Thu Aug 8 2019

COZ079-083-086-082230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
344 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 430 PM
MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Junkins Burn Scar, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. A flash flood warning is also in effect for this storm.

Locations impacted include...
Junkins Burn Scar, Penrose and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and will lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3811 10516 3820 10521 3838 10493 3816 10479
TIME...MOT...LOC 2143Z 251DEG 19KT 3818 10508

KT
Special weather statement, Aug 8, 2:48 PM MST, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Thu Aug 8 2019

COZ074-088-082215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
348 PM MDT Thu Aug 8 2019

...SPECIAL WEATHER STATEMENT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 23 miles south of Indian Creek on the southeastern
Spring Burn Scar, moving northeast at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Stonewall and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3705 10503 3714 10509 3730 10487 3714 10474
TIME...MOT...LOC 2146Z 238DEG 10KT 3713 10498

BL
Special weather statement, Aug 8, 2:53 PM MST, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Thu Aug 8 2019

COZ081-084-085-082215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
353 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 415 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 18 miles northwest of Colorado Springs, moving east
at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3900 10512 3913 10510 3913 10482 3893 10483
TIME...MOT...LOC 2152Z 274DEG 18KT 3905 10502

mw
Special weather statement, Aug 8, 2:59 PM MST, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Thu Aug 8 2019

COZ076-077-081>083-082230-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County  Above 8500Ft CO-
359 PM MDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FREMONT...WESTERN
TELLER AND WESTERN EL PASO COUNTIES UNTIL 430 PM MDT...

At 358 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Florissant to Guffey. Movement was south
at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Cripple Creek, Victor, Divide and Florissant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3905 10519 3881 10507 3862 10517 3861 10549
      3870 10551 3870 10533 3894 10533
TIME...MOT...LOC 2158Z 339DEG 33KT 3893 10523 3876 10551

mw

The radar

The Pueblo radar (KPUX), 69 km away, was scanning. The volume nearest the first event began at 22:29 UTC.

Open the radar archive at this moment

Event by event

3 heavy rain, 2 flash flood, 1 tornado, 1 hail, 1 thunderstorm wind. Local standard time, as filed.

Tornado, El Paso

When
August 8, 3:29 PM MST to 3:36 PM MST
Where
El Paso County, 3.5 mi N of Falcon
Rating
EFU
Path length
0.5 mi
Path width
10 yd
Reported by
Trained Spotter
Coordinates
38.980, -104.610

A line of thunderstorms began to propagate through|the north side of Colorado Springs around 4:00 PM MDT on Thursday,|August 8, 2019. As the line passed through Gleneagle a tornado warning|was issued for a tight radar indicated rotation. As the storm moved towards|the east-southeast reports of walls clouds were reported. At 4:29 PM MDT we |received a report of possible debris being lifted into the rotation as seen|by SKYWARN spotters around Black Forest, CO. Shortly after hearing the report|eyewitness videos were broadcast by local TV media of a tornado over an open |across the southern portion of Black Forest, CO. No discernible damage was|relayed to our office by media, emergency management, or spotters, therefore |it was decided to not conduct a on-site storm survey.

Heavy Rain, Custer

When
August 8, 3:36 PM MST to 4:36 PM MST
Where
Custer County, 2.82 mi S of Wetmore
Reported by
Trained Spotter
Coordinates
38.200, -105.100

Spotter measured 1.7 inches of rain.

Flash Flood, Custer

When
August 8, 3:36 PM MST to 4:36 PM MST
Where
Custer County, 2 mi SSW of Wetmore to 1.9 mi SSW of Wetmore
Cause
Heavy Rain / Burn Area
Reported by
Trained Spotter
Coordinates
38.213, -105.104

Trained spotter reported heavy rain producing minor street flooding and also causing rock slides across us hwy 96.

Flash Flood, El Paso

When
August 8, 4:00 PM MST to 5:00 PM MST
Where
El Paso County, 4.77 mi ENE of (Aff)usaf Acdmy Colo to 4.51 mi ENE of (Aff)usaf Acdmy Colo
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
39.010, -104.790

Broadcast media relayed eye witness report of at least 6 inches of swift moving water|over the roadway in Flying Horse.

Heavy Rain, El Paso

When
August 8, 4:20 PM MST to 5:20 PM MST
Where
El Paso County, 5.1 mi SSW of Black Forest
Reported by
Trained Spotter
Coordinates
38.950, -104.730

Spotter reported nearly 1.5 inches in the past hour.

Hail, Pueblo

When
August 8, 6:37 PM MST to 6:39 PM MST
Where
Pueblo County, 9.49 mi NE of Boone
Measured
1 in hail
Reported by
Public
Coordinates
38.350, -104.130

One inch hail reported 10 miles northeast of Boone.

Heavy Rain, Pueblo

When
August 8, 7:15 PM MST to 8:15 PM MST
Where
Pueblo County, 6.15 mi WNW of Cedarwood
Reported by
Trained Spotter
Coordinates
37.950, -104.730

Spotter reported nearly 1.25 inches in an hour.

Thunderstorm Wind, Baca

When
August 8, 11:06 PM MST to 11:07 PM MST
Where
Baca County, 0.88 mi NE of Vilas
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
37.380, -102.440

Public reported several downed power poles, snapped in half, numerous large tree branches on the ground, and a large BBQ grill thrown several yards.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2019Every state in 2019This day in weather historyThe tornado archive for Colorado, 2019Warnings in Colorado, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 851207, 851193, 851209, 851191, 851204, 851192, 851205, 851208.